# SDR SWIA200413179

- Difficulty date: April 13, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 22,121 hours, 19,083 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FUSELAGE PULLEY INTERCOSTAL CRACKED AT 2 LOCATIONS FS 484.00 LBL 27.0 AND LBL 36.0.  DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED IAW CRJ REO 601R-53-41-059 REV A REF RII 53-401.
